# SDR UALA2013052303564

- Difficulty date: May 22, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,043 hours, 22,247 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS IAW 2S VC, EMERG RT BATTERY MESSAGE SHOWS.  R & R BATTERY PACK AT EMERGENCY DOOR RIGHT, OPS CHECK GOOD.
